Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 19, 2009, 5:39 AM CDT for Val Verde County, Texas. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2009, 5:39 AM CDT (10:39 UTC)
- Expired
- Jun 20, 2009, 11:30 AM CDT
- In force
- 30 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River near Langtry (LTRT2).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 191039
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS. THIS WILL LIKELY RESULT IN
&&
TXC465-200438-
/O.NEW.KEWX.FL.W.0008.090619T1039Z-000000T0000Z/
/LTRT2.2.ER.090619T0931Z.090619T1015Z.000000T0000Z.NO/
539 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL FURTHER NOTICE.
* AT 05AM FRIDAY THE STAGE WAS...17.6 FEET (5.4 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* BANKFULL STAGE IS 7.0 FEET (2.1 METERS).
* IMPACT...AT 20.0 FEET...(5.2 METERS)...MAJOR FLOODING COVERS THE BOTTOM OF THE
CANYON IN MOST PLACES AND IS VERY TURBULENT AND DANGEROUS TO CAMPERS AND
BOATERS BELOW PANDALE TO AMISTAD RESERVOIR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME FRI
LANGTRY 7 10 17.6 FRI 05 AM 21.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT
LANGTRY 2 3 5.4 FRI 05 AM 6.4
$$5 follow-up statements
000
WGUS44 KEWX 191129
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 12-24 HOURS.
&&
TXC465-200529-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T2021Z/
/LTRT2.3.ER.090619T0931Z.090619T1800Z.090620T0821Z.NO/
629 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL EARLY TOMORROW.
* AT 06AM FRIDAY THE STAGE WAS...22.7 FEET (6.9 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* BANKFULL STAGE IS 7.0 FEET (2.1 METERS).
* THE RIVER ROSE ABOVE FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE RISING
TO NEAR 23.5 FEET (7.2 METERS) BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE EARLY TOMORROW.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 22.7 FRI 06 AM 14.7 8.0 3.5 2.4 2.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 6.9 FRI 06 AM 4.5 2.4 1.1 0.7 0.6
$$000
WGUS84 KEWX 191423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT FRI JUN 19 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
TXC465-200823-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T1648Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0448Z.NO/
923 AM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 16.9 FEET (5.1 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS
DANGEROUS TO CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE
CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 16.9 FRI 09 AM 8.1 5.4 3.7 3.7 3.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 5.1 FRI 09 AM 2.5 1.6 1.1 1.1 1.1
$$000
WGUS84 KEWX 191705
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT FRI JUN 19 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
TXC465-201105-
/O.CON.KEWX.FL.W.0008.000000T0000Z-090620T1648Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0448Z.NO/
1205 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 20.9 FEET (6.4 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER IS EXPERIENCING A SECONDARY RISE AND WILL CONTINUE
RISING TO NEAR 22.0 FEET (6.7 METERS) THIS AFTERNOON. THE RIVER WILL THEN
FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS
DANGEROUS TO CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE
CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 20.9 FRI 11 AM 8.1 5.4 3.7 3.7 3.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 6.4 FRI 11 AM 2.5 1.6 1.1 1.1 1.1
$$000
WGUS84 KEWX 200055
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT FRI JUN 19 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
PECOS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 12-24 HOURS.
&&
TXC465-201630-
/O.EXT.KEWX.FL.W.0008.000000T0000Z-090620T1630Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.090620T0430Z.NO/
755 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 12.0 FEET (3.7 METERS).
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 13.0 FEET...(4.0 METERS)...TURBULENCE IN THE RIVER CHANNEL IS
DANGEROUS TO CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE
CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 7 10 12.0 FRI 07 PM 7.5 3.4 2.3 1.9 1.8
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LANGTRY 2 3 3.7 FRI 07 PM 2.3 1.0 0.7 0.6 0.5
$$000
WGUS84 KEWX 201300
FLSEWX
TXC465-210100-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 AM CDT SAT JUN 20 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
PECOS RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 12-24 HOURS.
&&
TXC465-201330-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-090620T1630Z/
/LTRT2.3.ER.090619T0931Z.090619T1200Z.000000T0000Z.NO/
800 AM CDT SAT JUN 20 2009
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER
* AT 7AM SATURDAY THE STAGE WAS...4.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* THE FORECAST FOR TOMORROW MORNING IS 3 FEET.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LANGTRY 7 10 4.0 SAT 07 AM 2.3 1.8 1.3 1.0 1.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LANGTRY 2 3 1.2 SAT 07 AM 0.7 0.5 0.4 0.3 0.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 19, 4:40 AM CDT, 59 minutes earlier.
Area forecast discussion, Jun 19, 4:40 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 AM CDT FRI JUN 19 2009 .DISCUSSION... A LOCALLIZED FLASH FLOOD PATTERN HAS SET UP OVER THE SOUTHERN EDWARDS PLATEAU WITH SOME SERIOUS FLOOD CONCERNS OVER VAL VERDE COUNTY THIS MORNING. PART OF THE ENHANCED THREAT HAS BEEN THE RESULT OF THE OVERNIGHT LOW LEVEL JET AND EHNANCED PLUME OF MOISTURE FEEDING IN FROM THE WESTERN GULF UP THE RIO GRANDE VALLEY AND EASTERN SLOPES OF THE SIERRA MADRE ORIENTAL. THE TROPICAL PLUME SEEN ON GOES SOUNDER IMAGERY SUGGESTS PRECIPITABLE WATER VALUES OF NEAR 2 INCHES. RADAR IS ALREADY PICKING UP ON SOME ESTIMATES NEAR 8 INCHES, AND THE GROUND TRUTH REPORTS AND TROPICAL ENVIRONMENT SUGGESTS THESE HIGH ESTIMATES COULD BE PRETTY ACCURATE. THE AXIS OF HEAVIEST RAINS SHOULD SWELL EAST INTO DRT THIS MORNING BEFORE RETREATING BACK TO THE WEST LATER TODAY. HOWEVER, RAIN COOLED OUTFLOW FROM THIS MORNING COULD TEMPORARILY HOLD THE CONVECTIVE FOCUS FARTHER EAST AND WARRANT AN UPDATE TO SHIFT THE HEAVY RAINFALL POTENTIAL INTO PARTS OF EDWARDS AND KINNEY COUNTIES. THE TROPICAL DEPRESSION MAY CONTINUE TO FEED THE AREA WITH MORE MOISTURE AND FLOODING POTENTIAL INTO TONIGHT...BUT THE THIN FOCUS FOR TRAINING CELLS IS FORECAST BY MODELS TO RETREAT NW AND BROADEN THUS THE FFA IS SET TO EXPIRE AT 00Z SATURDAY FOR NOW. PIECES OF THE GULF PLUME ARE BREAKING FARTHER EAST AND ENHANCING STREAMER SHOWERS ALONG THE BALCONES ESCARPMENT AND EXTENDING SOUTH ROUGHLY FROM SAT TO CRP. SOME LOCALLY ENHANCED POPS WERE INCLUDED HERE MAINLY FOR THIS MORNING AS A REPEAT OF YESTERDAYS ACTIVITY LOOKS TO BE AS GOOD OR BETTER, BASED ON THE EARLY MORNING TRENDS. ALL OF THIS ACTIVITY SHOULD ALLOW FOR A NEEDED BREAK IN THE HOT PATTERN, WITH HIGHS RETREATING BACK TO THE MID 90S FOR THE SAT AREA. THE TEMPORARY SHIFT EASTWARD OF THE UPPER RIDGE INTO THE MISSISSIPPI VALLEY WILL KEEP A GOOD FETCH OF ONHSORE FLOW FOR THE WEEKEND WITH THE UPPER RIDGE EXPECTED TO SHIFT BACK WEST LATE SUNDAY. THUS A RETURN BACK TO HOT AND DRY DOMINANCE IS EXPECTED FROM MONDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 99 77 98 75 99 / 10 10 10 - 10 AUSTIN BERGSTROM INTL AIRPORT 98 77 97 73 98 / 20 10 10 10 10 NEW BRAUNFELS MUNI AIRPORT 96 75 97 74 96 / 30 10 10 10 10 BURNET MUNI AIRPORT 94 74 93 74 95 / 10 - - - - DEL RIO INTL AIRPORT 91 78 95 78 97 / 50 40 20 10 - GEORGETOWN MUNI AIRPORT 95 75 93 74 96 / 10 - - - - HONDO MUNI AIRPORT 97 76 96 75 96 / 10 10 10 10 10 SAN MARCOS MUNI AIRPORT 97 76 96 74 97 / 20 10 10 10 10 LA GRANGE - FAYETTE REGIONAL 97 76 96 74 96 / 20 10 10 10 10 SAN ANTONIO INTL AIRPORT 95 75 95 76 97 / 30 10 10 10 10 STINSON MUNI AIRPORT 96 76 96 76 98 / 20 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: VAL VERDE. && 18/04
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 516 AM CDT FRI JUN 19 2009 TXZ171>173-184>194-202>209-217>225-228-201030- LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 516 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183-201030- VAL VERDE- 516 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT INTO THIS EVENING. VERY HEAVY RAINS CAN BE EXPECTED ACROSS VAL VERDE COUNTY. RAINFALL AMOUNTS OF 3 TO 8 INCHES CAN BE EXPECTED. FLASH FLOODING CAN BE EXPECTED. RIVER FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 19, 4:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 438 AM CDT FRI JUN 19 2009 TXZ183-202-191030- KINNEY-VAL VERDE- 438 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND VAL VERDE COUNTIES... AT 435 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF AMISTAD VILLAGE TO 9 MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF COMSTOCK TO 9 MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...MOVING NORTH AT 30 MPH. PEOPLE IN NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...AMISTAD VILLAGE...DEL RIO...LAUGHLIN AFB... STANDART AND AMANDA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. VERY HEAVY RAINS OF 1 TO 3 INCHES PER HOUR AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:31 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 531 AM CDT FRI JUN 19 2009 TXZ183-184-202-191130- EDWARDS-KINNEY-VAL VERDE- 531 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE COUNTIES... AT 530 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO CARTA VALLEY TO AMANDA...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO 12 MILES SOUTH OF LOMA ALTA TO 13 MILES EAST OF DEL RIO...MOVING NORTHEAST AT 30 MPH. PEOPLE IN EDWARDS...NORTHWESTERN KINNEY AND VAL VERDE COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...LOMA ALTA AND FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 19, 2:26 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Jun 19, 4:00 AM CDT | Flash Flood Watch | EWX | Val Verde | 11 hr |
| Jun 19, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| Jun 19, 5:03 AM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 117 min |
| Jun 19, 6:18 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 19, 7:52 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 19, 7:52 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 19, 7:52 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 19, 9:05 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.